Stochasticity and regularity of disc-shaped stellar systems
Doklady Akademii Nauk, Tome 287 (1986) no. 4, pp. 813-817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_4_a9,
author = {V. G. Gurzadyan and A. A. Kocharyan},
title = {Stochasticity and regularity of disc-shaped stellar systems},
journal = {Doklady Akademii Nauk},
pages = {813--817},
year = {1986},
volume = {287},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_4_a9/}
}
V. G. Gurzadyan; A. A. Kocharyan. Stochasticity and regularity of disc-shaped stellar systems. Doklady Akademii Nauk, Tome 287 (1986) no. 4, pp. 813-817. http://geodesic.mathdoc.fr/item/DAN_1986_287_4_a9/